# SDR IPXA09855256

- Difficulty date: January 19, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: 57699335
- Condition: Misrepaired
- Location: Le Slot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING L/E SLOT DOOR REPAIR STA XFS525 DOES NOT CORRELATE TO A SRM SS 752-W3-9.  REPAIRED PER TIMCO REO-G12590 REV IR, AND UPS EO DC8-5720-32211-A.
